Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Marinol and depression
Nov 3, 2003

Hello, Thank you for taking the time to answer my question I really appreciate it. I take 4 anti-depressant medications. Am diagnosed with major depressive disorder. My HIV Dr. prescribed Marinol for my nausea. Is it safe to take all these meds together along with HAART ? Thanks again :)

Response from Dr. Horwath

I'm not sure why you're taking 4 antidepressants. You might want to review that with your doctors to make sure that you really need all of them. If you can get by with one, that is certainly less complicated, safer, and less likely to create problems with side effects and drug interactions.

Marinol can be very effective for treatment of nausea. It is safe to use in combination with antidepressants and HAART. I have treated patients who were on similar combinations of medications with no drug interaction problems.

Good luck with the nausea treatment!



Previous
HIV and addicted to prescription pain pills
Next
Heebee Jeebees with Kaletra/Viread + antidepressants

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement